# SDR SWIA202164053

- Difficulty date: August 12, 2021
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N218PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7885
- Aircraft time: 37,283 hours, 36,894 cycles
- System (JASC): 5751 · Ailerons
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND REINSTALL LH IB FLAP ASSY    (C CHECK RO 1/20/22)   REMOVED AND REPLACED L/H I/B FLAP ASSY IAW CRJ 200 AMM 27-54-01-000-801 AND 27-54-01-400-801 / CALIBRATED TOOLS: / TORQUE WRENCH AV1655 CAL DATE: DEC21 / TORQUE WRENCH AV2050 CAL DATE: JUN22 / TORQUE WRENCH AG1132 CAL DATE AUG22
